EconPapers    
Economics at your fingertips  
 

A possibility theorem on aggregation over multiple interconnected propositions

Christian List

Mathematical Social Sciences, 2003, vol. 45, issue 1, 1-13

Date: 2003
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (24)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(02)00089-6
Full text for ScienceDirect subscribers only

Related works:
Working Paper: A Possibility Theorem on Aggregation Over Multiple Interconnected Propositions (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:45:y:2003:i:1:p:1-13

Access Statistics for this article

Mathematical Social Sciences is currently edited by J.-F. Laslier

More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:matsoc:v:45:y:2003:i:1:p:1-13